Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 27, NWS Denver/Boulder, CO

June 12, 2023Lincoln County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 12, 2023, 2:23 PM MDT for Lincoln County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2023, 2:23 PM MDT (20:23 UTC)
Expired
Jun 12, 2023, 2:49 PM MDT
In force
26 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 12:43 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 371 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

793 
WFUS55 KBOU 122023
TORBOU
COC073-122100-
/O.NEW.KBOU.TO.W.0027.230612T2023Z-230612T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
223 PM MDT Mon Jun 12 2023

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Southwestern Lincoln County in east central Colorado...

* Until 300 PM MDT.
    
* At 223 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles east of Truckton, or 38 miles east of Colorado
  Springs, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3885 10405 3885 10381 3865 10382 3865 10405
TIME...MOT...LOC 2023Z 270DEG 24KT 3875 10407 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RPK
2 follow-up statements
858 
WWUS55 KBOU 122035
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
235 PM MDT Mon Jun 12 2023

COC073-122100-
/O.CON.KBOU.TO.W.0027.000000T0000Z-230612T2100Z/
Lincoln CO-
235 PM MDT Mon Jun 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
SOUTHWESTERN LINCOLN COUNTY...
    
At 235 PM MDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Rush, or 38 miles southwest of
Limon, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3885 10405 3885 10381 3865 10382 3865 10405
TIME...MOT...LOC 2035Z 270DEG 24KT 3875 10397 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RPK
370 
WWUS55 KBOU 122049
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
249 PM MDT Mon Jun 12 2023

COC073-122059-
/O.CAN.KBOU.TO.W.0027.000000T0000Z-230612T2100Z/
Lincoln CO-
249 PM MDT Mon Jun 12 2023

...THE TORNADO WARNING FOR SOUTHWESTERN LINCOLN COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

LAT...LON 3885 10405 3885 10381 3865 10382 3865 10405
TIME...MOT...LOC 2048Z 270DEG 24KT 3875 10385 

$$

RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 12, 11:28 AM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 12, 11:28 AM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1128 AM MDT Mon Jun 12 2023

.UPDATE...
Issued at 1038 AM MDT Mon Jun 12 2023

Storms are quickly developing this morning. A brief window of
clearing this morning allowed surface temperatures to quickly
climb into the 60s across the Denver metro... and this uncapped
airmass combined with ascent from the left exit region of a jet
streak/broad QG lift has supported this. ACARS soundings from DEN
show deep moisture (and PWATs near 0.8-1") and around 1000
MUCAPE, which should promote heavy rainfall with convection that
develops through the day. Flash Flooding will be the primary
threat today, with hail also possible. The majority of the
stronger/more organized severe weather should be south of Limon
and into southeastern Colorado... where better mid-level flow is
anticipated.

A few minor grid updates were made for timing/coverage of storms,
but otherwise the previous forecast was still in good shape.

&&

.SHORT TERM...(Today and tonight)
Issued at 344 AM MDT Mon Jun 12 2023

Main concerns again today will be potential for flash flooding
and strong/severe storms over portions of the area. Upper low over
southern Nevada at the present time and this feature will weaken
and move over northern Colorado by this evening with weak to
moderate QG ascent for much of today and into this evening.

Moisture levels will remain in place with modest southeast low
level flow with precipitable water values remaining close to an
inch over the plains with dewpoints in the lower to mid 50s across
much of the lower elevations. As the low approaches the mid level
flow will decrease even more to under 15kt. Depending on heating
should still be able to generate 1000-1500j/kg of ML CAPE but
since flow has weakened, so today looks even more of a flash flood
threat but can't rule out a few strong to severe storms with
marginal hail up to 1 inch. Expect majority of storms to produce
heavy rain, small hail and gusty winds.

Have decided to go with a flood watch today, especially those
areas that got hit hard across Larimer, Weld, Elbert and portions
of Lincoln county with saturated ground. Still, appears most areas
from the foothills out across the plains will be susceptible to
flash flooding and will include the watch from the foothills and
extends through much of the plains except the far northeast
corner.

As the low traverses northern Colorado tonight there will be some
light drying and subsidence moving in from west to east for
decreasing chances of heavy rain after midnight.

.LONG TERM...(Tuesday through Sunday)
Issued at 344 AM MDT Mon Jun 12 2023

Flooding remains the biggest threat in the long-term forecast. ECMWF
Extreme forecast index displays an abundance of QPF across
northeastern Colorado Tuesday through Thursday morning meaning
values are well-above climatology normal. Recent models runs for
Tuesday afternoon have indicated a decrease in MLCAPE values across
the mountains to foothills only reaching 300-400 J/kg. Lapse rates
have slightly decreased as well near 5-6 C/km. It is possible as the
upper level low weakens over our region, showers and storms may
become less convective and more stratiform. The lack of
instability also exists for areas along the urban corridor and
plains which could be caused by Monday's overnight convection into
Tuesday morning delaying heating. Still leaning towards enough
forcing from the upper level system to allow showers and isolated
storms to persist throughout our CWA Tuesday afternoon through
late Tuesday evening. PoPs were adjusted to decrease areas for the
far northeastern plains where chances are lower. Once again, all
it takes is one storm to create a flooding threat as various model
soundings from the NAM/GFS present PWATs between 0.80-1 inch for
all areas Tuesday. Keep in mind, soils are saturated and rivers
are running high. The flood threat exists for all areas including
the mountains and urban corridor/plains.

As the next trough axis exits Colorado, our 500-700mb winds will
shift west. Wind speeds will increase across the mountains producing
wind gusts up to 30 mph. This pattern should allow thunderstorms to
move quickly across the higher terrain as well. Although
thunderstorm coverage decreases slightly, most of the mountains to
foothills areas could receive scattered showers and storms. There is
less confidence that these storms will cross to the lower
elevations but will lean on NBM PoPs of 20-30 percent. An unusual
upper level pattern, where northeastern Colorado sits above a
ridge and an exit region of a trough for days, will keep
afternoon thunderstorms activity Thursday through Friday but
chances decrease mainly for the urban corridor and plains as
moisture availability becomes sparse.

500mb ensembles remain consistent with westerly flow starting this
weekend. 700mb temperatures increase around 8-10 degrees across the
region. This pattern will likely increase surface temperatures where
the urban corridor and plains will reach near normal temperatures in
the low to mid 80s Saturday and Sunday. The mountains and valleys
should reach slightly warmer conditions near the upper 60s with a
few spots reaching 70.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1117 AM MDT Mon Jun 12 2023

Initial round of TSRA moving through the terminals now, with
mainly just heavy rain/briefly reduced visibility. Difficult
forecast beyond this initial round of storms as guidance is highly
uncertain with regards to any redevelopment later this afternoon.
Current expectation is for a few more rounds of SHRA/weak TS
through the early evening, though it wouldn't be surprising if we
stay mostly dry after 20z or so.

There is some potential for FG/low stratus late tonight or early
Tuesday AM but not enough confidence to include at this time. More
afternoon SHRA likely tomorrow afternoon for a brief window of
time, with additional heavy rain possible.

&&

.HYDROLOGY...
Issued at 344 AM MDT Mon Jun 12 2023

Will be issuing a flash flood watch for much of the foothills and
extending through the plains from 10 am until midnight tonight.
There still is some moderate to heavy rain ongoing across far
southern Elbert and Lincoln counties but the majority of the
flooding potential will start from mid morning hours. Rainfall
rates could exceed an inch in less than 30 minutes with the
stronger storms. Locations especially susceptible will be
locations over Larimer, Weld, Elbert and Lincoln counties which
were hit especially hard last night.

Scattered thunderstorms will continue Tuesday into Thursday each
afternoon. With heavy rainfall expected and saturated soils, a
threat of flash flooding exist for the burn areas and plains
through Thursday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for COZ035-036-038>049.

&&

UPDATE...Hiris
SHORT TERM...Entrekin
LONG TERM...AD
AVIATION...Hiris
HYDROLOGY...Entrekin/AD
Hazardous weather outlook, Jun 12, 10:47 AM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1047 AM MDT Mon Jun 12 2023

COZ030>051-131700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1047 AM MDT Mon Jun 12 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms are forecast today. Expect a
few strong to marginally severe storms across the plains with
large hail along with very heavy rain.

The flash flood potential will continue today and this evening
over the foothills and plains, but especially across the burn
scars, portions of Larimer and Weld counties, and the Palmer
Divide. Rainfall rates up to 1 inch in 30 minutes or less is
possible with the stronger storms. The storms will gradually
weaken and diminish later tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Flooding remains the biggest threat this week. Scattered
thunderstorms and showers are possible Tuesday afternoon into late
Tuesday evening across the region. Another round of showers and
storms will occur Wednesday and Thursday afternoon. Thunderstorm
coverage decreases Friday into the weekend for the urban corridor
plains. A warmer period begins this weekend for all areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today and this evening with
reports of hail, heavy rain, and flooding appreciated.

In the hours before

Special weather statement, Jun 12, 10:32 AM MDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Denver CO
1032 AM MDT Mon Jun 12 2023

COZ036-039-040-121700-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1032 AM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of west central
Arapahoe, southwestern Denver and northeastern Jefferson Counties
through 1100 AM MDT...

At 1032 AM MDT, Doppler radar was tracking a strong thunderstorm near
Tiny Town, or 16 miles southwest of Denver, moving northeast at 15
mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Southwestern Denver, Lakewood, Littleton, Englewood, Greenwood
Village, Sheridan, Morrison, Tiny Town, Red Rocks Park and Indian
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3953 10514 3961 10525 3976 10513 3962 10495
TIME...MOT...LOC 1632Z 217DEG 14KT 3958 10520

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

RPK
Special weather statement, Jun 12, 10:55 AM MDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Denver CO
1055 AM MDT Mon Jun 12 2023

COZ036-121730-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1055 AM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of northwestern Douglas
and southeastern Jefferson Counties through 1130 AM MDT...

At 1055 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sprucewood, or 29 miles southwest of Denver, moving northeast at 15
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Roxborough Park, Sprucewood, South Platte and Buffalo Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3926 10523 3943 10531 3951 10512 3949 10511
      3948 10513 3948 10511 3946 10509 3946 10508
      3933 10500
TIME...MOT...LOC 1655Z 240DEG 13KT 3935 10519

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RPK
Special weather statement, Jun 12, 12:11 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Denver CO
1211 PM MDT Mon Jun 12 2023

COZ035-039-121900-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
1211 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of southeastern Boulder
County through 100 PM MDT...

At 1211 PM MDT, Doppler radar was tracking a strong thunderstorm near
Crisman, or 28 miles northwest of Denver, moving northeast at 5 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boulder, Lafayette, Louisville, Wallstreet, Salina, Crisman, Eldorado
Springs, Gold Hill, Sunshine and Summerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3996 10511 3991 10536 3991 10537 4005 10544
      4017 10525
TIME...MOT...LOC 1811Z 240DEG 5KT 4000 10534

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

DANIELSON
Special weather statement, Jun 12, 1:06 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Denver CO
106 PM MDT Mon Jun 12 2023

COZ041-046-121930-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
106 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of east central Elbert
County through 130 PM MDT...

At 106 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado over Simla, or 24 miles west
of Limon, moving northeast at 25 mph.

HAZARD...Landspouts possible and penny size hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.

Locations impacted include...
Simla and Matheson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

&&

LAT...LON 3911 10405 3913 10406 3913 10420 3933 10416
      3931 10387 3911 10393
TIME...MOT...LOC 1906Z 207DEG 20KT 3915 10411

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

RPK
Local storm report, Jun 12, 2:02 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
202 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     Hail             2 WSW Boulder           40.02N 105.28W
06/12/2023  E1.00 inch       Boulder            CO   Public

            1-2 inches of hail covering the roads.

1251 PM     Hail             1 SSW Boulder           40.01N 105.26W
06/12/2023  E0.75 inch       Boulder            CO   Public

            Report from mPING: Dime (0.75 in.).

1249 PM     Hail             1 S Boulder             40.01N 105.25W
06/12/2023  E0.75 inch       Boulder            CO   Public

            Report from mPING: Dime (0.75 in.).

1244 PM     Hail             2 SW Boulder            40.01N 105.27W
06/12/2023  E1.00 inch       Boulder            CO   Public

            Report from mPING: Quarter (1.00 in.).

1124 AM     Hail             3 NE Northglenn         39.93N 104.93W
06/12/2023  E0.75 inch       Adams              CO   Public

            Report from mPING: Dime (0.75 in.).

&&
Special weather statement, Jun 12, 2:08 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Denver CO
208 PM MDT Mon Jun 12 2023

COZ041-046-047-122045-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
208 PM MDT Mon Jun 12 2023

...Strong thunderstorms will impact portions of eastern Elbert and
north central Lincoln Counties through 245 PM MDT...

At 208 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
8 miles south of Last Chance to 9 miles north of Kutch, or along a
line extending from 35 miles northwest of Flagler to 17 miles
southwest of Limon. Movement was northeast at 20 mph.

HAZARD...Landspouts possible and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.

Locations impacted include...
Limon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

&&

LAT...LON 3900 10402 3957 10374 3957 10369 3948 10343
      3892 10376
TIME...MOT...LOC 2008Z 215DEG 17KT 3962 10359 3905 10386

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:21 PM MDTFlash Flood WarningBOUElbert3 hr
Jun 11, 6:55 PM MDTAreal Flood AdvisoryBOULarimer119 min
Jun 11, 7:01 PM MDTSevere Thunderstorm WarningBOUPark29 min
Jun 11, 7:21 PM MDTFlash Flood WarningBOULarimer, Weld3 hr
Jun 11, 7:49 PM MDTFlash Flood WarningBOUWeld3 hr
Jun 11, 8:03 PM MDTAreal Flood WarningBOUDouglas6 hr
Jun 11, 8:42 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln63 min
Jun 11, 9:46 PM MDTSevere Thunderstorm WarningBOULincoln44 min
Jun 11, 10:31 PM MDTAreal Flood WarningBOULarimer, Weld6 hr
Jun 11, 10:52 PM MDTAreal Flood WarningBOUWeld6 hr
Jun 11, 11:03 PM MDTFlash Flood WarningBOUElbert, Lincoln5 hr
Jun 12, 3:24 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more21 hr
Jun 12, 7:00 AM MDTSpecial Weather StatementBOUElbert45 min
Jun 12, 7:23 AM MDTAreal Flood AdvisoryBOUElbert2 hr
Jun 12, 8:59 AM MDTRiver Flood AdvisoryBOUWeld9 days
Jun 12, 10:20 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert, Morgan50 hr
Jun 12, 10:28 AM MDTAreal Flood AdvisoryBOUPark2 hr
Jun 12, 10:32 AM MDTSpecial Weather StatementBOUJefferson28 min
Jun 12, 10:51 AM MDTFlash Flood WarningBOUElbert3 hr
Jun 12, 10:55 AM MDTSpecial Weather StatementBOUDouglas35 min
Jun 12, 10:58 AM MDTAreal Flood AdvisoryBOUJefferson3 hr
Jun 12, 11:55 AM MDTFlash Flood WarningBOUGrand3 hr
Jun 12, 12:07 PM MDTFlash Flood WarningBOULarimer3 hr
Jun 12, 12:11 PM MDTSpecial Weather StatementBOUBoulder49 min
Jun 12, 12:45 PM MDTSevere Thunderstorm WarningBOUBoulder30 min
Jun 12, 12:48 PM MDTAreal Flood AdvisoryBOUBoulder, Jefferson, Larimer4 hr
Jun 12, 1:06 PM MDTSpecial Weather StatementBOUElbert24 min
Jun 12, 1:44 PM MDTFlash Flood WarningBOUElbert3 hr
Jun 12, 2:08 PM MDTSpecial Weather StatementBOULincoln37 min
Jun 12, 2:18 PM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Jun 12, 2:53 PM MDTSpecial Weather StatementBOULincoln37 min
Jun 12, 2:55 PM MDTSpecial Weather StatementBOULincoln35 min
Jun 12, 3:09 PM MDTAreal Flood AdvisoryBOULincoln, Washington2 hr
Jun 12, 3:19 PM MDTSpecial Weather StatementBOULincoln26 min
Jun 12, 3:23 PM MDTSpecial Weather StatementBOULincoln37 min
Jun 12, 3:45 PM MDTSpecial Weather StatementBOUWeld15 min
Jun 12, 3:46 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 12, 5:47 PM MDTRiver Flood AdvisoryBOUMorgan, Weld9 days
Jun 12, 5:47 PM MDTRiver Flood AdvisoryBOUMorgan4 days

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.